Author Akazawa, Hiroki|
Published Date 2005-01
Publication Title Mathematical Journal of Okayama University
Volume volume47
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33598
Author Hoshino, Kenji|
Published Date 2010-01
Publication Title Mathematical Journal of Okayama University
Volume volume52
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33499
Author Yamagishi, Hiroyuki| Watanabe, Kohtaro| Kametaka, Yoshinori|
Published Date 2014-01
Publication Title Mathematical Journal of Okayama University
Volume volume56
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/52074
Author Haran, Dan| Jarden, Moshe| Pop, Florian|
Published Date 2013-01
Publication Title Mathematical Journal of Okayama University
Volume volume55
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/49096
Author Qi, Yan|
Published Date 2015-01
Publication Title Mathematical Journal of Okayama University
Volume volume57
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53043
Author Suzuki, Naoya|
Published Date 2015-01
Publication Title Mathematical Journal of Okayama University
Volume volume57
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53044
Author Basar, Feyzi| Sever, Yurdal|
Published Date 2009-01
Publication Title Mathematical Journal of Okayama University
Volume volume51
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33223
Author Qi, Yan|
Published Date 2012-01
Publication Title Mathematical Journal of Okayama University
Volume volume54
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/47196
Author Hai, Pham Viet| Thanh, Le Ngoc|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/41405
Author Najman, Filip|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/41398
Author Stix, Jakob|
Published Date 2010-01
Publication Title Mathematical Journal of Okayama University
Volume volume52
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33497
Author Agaoka, Yoshio|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/41406
Author Zhongkui, Liu| Xiaoyan, Yang|
Published Date 2010-01
Publication Title Mathematical Journal of Okayama University
Volume volume52
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33505
Author Morimoto, Shoji|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33210
FullText URL mjou_008_143_179.pdf
Author Otsuki, Tominosuke|
Published Date 1958-12
Publication Title Mathematical Journal of Okayama University
Volume volume8
Issue issue2
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 143
End Page 179
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©1958 by the Editorial Board of Mathematical Journal of Okayama University
Author Tietz, Hubert|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33232
Author Cazaran, Jilyana|
Published Date 1999-01
Publication Title Mathematical Journal of Okayama University
Volume volume41
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33624
Author Enochs, Edgar E.| Rozas, J.R. Garcia|
Published Date 1997-01
Publication Title Mathematical Journal of Okayama University
Volume volume39
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33583
FullText URL mjou_061_199_204.pdf
Author Hamid, Nur| Oura, Manabu|
Abstract The Terwilliger algebra plays an important role in the theory of association schemes. The present paper gives the explicit structures of the Terwilliger algebras of the group association schemes of the finite groups PSL(2, 7), A6, and S6.
Keywords Terwilliger algebragroup association scheme
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 199
End Page 204
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
Author Kachi, Hideyuki| Mukai, Juno|
Published Date 2000-01
Publication Title Mathematical Journal of Okayama University
Volume volume42
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33289